# SDR DALA2023030701716

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 70,102 hours, 22,959 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS AFTER LANDING. CORRECTIVE ACTION: NO MSG ON ARRIVAL. OPENED DOOR 2R. R CTR ENT DOOR EICAS MESSAGE APPEARS. INSPECTED S10091 REF B757AMM 52-71-00. NO TROUBLE FOUND. (4114036)
